# SDR UALA2012100105566

- Difficulty date: October 1, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 39,615 hours, 16,288 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6410
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

G RSVR LO LEVEL DISPLAYED ON UPPER ECAM SCREEN - HYD.  FOUND CHECK VALVE ON PTU MANIFOLD BROKEN.  LOCATED IN LEFT WW. VALVE REMOVED.  WIRING TEST CHECKED OK.  CHANGED CONNECTOR AT 15HHA PER MM.  GROUND TESTED GOOD.
